# SDR SWIA202162241

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR LOWER SILL AREA Â€“ CORROSION ON LOWER SILL ANGLE BETWEEN FS319 AND FS349 (MARKED).   (C-CHECK RO 11/04/2021)   WET INSTALLED NEW REPLACEMENT  LWR SILL ANGLE , EXISTING SERVICEABLE 4EA PROTECTOR PLATE SUPPORT BRACKETS & EXISTING SERVICEABLE 2EA DOOR STOP BRACKETS AT SERVICE DOOR LWR SURROUND STRUCTURE BETWEEN FS.319 & FS.349 PER CRJ900 SRM TASK 51-42-06-001-001-A01 , SRM TASK 51-42-21-001-001-A01 , SRM TASK 51-41-02-001-001-A01 , SRM TASK 51-42-34-001-001-A01 & SRM TASK 51-45-00-001-001-A01 REF. BOMBARD. DWG. SH670-31950 REV. Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY & FORM M-337. SEE CONTINUE CARD FOR DETAILS.
